MAUDE Adverse Event Report: LUMENIS BE LTD. LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS BE LTD. LIGHTSHEER QUATTRO; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER QUATTRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information, patient photo.The device ga-1140000:lsq00213 was installed in the facility on (b)(6) 2020 and the most recent pm was done on (b)(6) 2022.Service engineer tested the device and advised: "observed customer reported issue, patient got burnt during treatment.Talked to cx, and issue could have occurred due to use of different setting than that patient skin type but for precaution replaced the coolant, checked the cool tip temp which is in range and calibrated both handpieces.Issue resolved.Preventative maintenance performed per lumenis specifications.Software-firmware is the newest revision, 1.1.1.15.Unit calibrated, tested, and operational; ready for customer utilization." device malfunction wasn't the suspected cause of the adverse event.According to the information received there was no device malfunction.Clinical evaluation wasn't performed in 30 days frame, therefore lumenis is reporting the event in an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patient who sustained burn following treatment by lsq device.

Brand Name
LIGHTSHEER QUATTRO
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS   2069236
Manufacturer Contact
roman vernik
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692-36
IS   2069236
MDR Report Key16642471
Report Number3021349626-2023-00006
Device Sequence Number6120870
Product Code GEX
UDI-Device Identifier07290109144658
UDI-Public07290109144658
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER QUATTRO
Device Catalogue NumberGA-1140000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age27 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian